# SDR FDEA202304190683

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUXILIARY TANK - STINGER 51 AT STATION XCW 46.5 FOUND CRACK.  REPAIR CARRIED   OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
